20 Mayıs 2019 | Pazartesi
 

SCI Kapsamı Dışındaki Yayın Bilgileri:

1) "Coefficient Estimates for Certain Subclass of Bi-Univalent Functions ObtainedWith Polylogarithms", AKGÜL, ARZU, MATHEMATICAL SCIENCES AND APPLICATIONS E-NOTES, 6(1), 70-76, (2018)
Tez:
-
2) "Finding initial coefficients for a class of bi-univalent functions given by q-derivative", AKGÜL, ARZU, AIP Conference Proceedings, Volume 1926: 6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2017), , (2018)
Tez:
-
3) "Identi cation of Initial Taylor-Maclaurin Coefficients for Generalized Subclasses of Bi-Univalent Functions", AKGÜL, ARZU, Sahand Communications in Mathematical Analysis (SCMA), 11,1, , (2018)
Tez:
-
4) "A subclass of meromorphic functions defined by a certain integral operator on hilbert space", AKGÜL, ARZU, Creative Mathematics and Informatics, 2, , (2017)
Tez:
-
5) " A new subclass of meromorphic functions with positive and fixed second coefficients defined by the rafid-operator", AKGÜL, ARZU, Communications, Series A1: Mathematics and Statistics, 66(2), 1-13, (2017)
Tez:
-
6) "CERTAIN SUBCLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS ASSOCIATED WITH AN INTEGRAL OPERATOR", AKGÜL, ARZU, HONAM MATHEMATICAL JOURNAL, 39 (3), 331-347, (2017)
Tez:
-
7) "SOME FAMILIES OF MEROMORPHIC FUNCTIONS WITH POSSITIVE COEFFICIENTS GIVEN BY AN INTEGRAL OPERATOR", AKGÜL, ARZU, ACTA UNIVERSITATIS APULENSIS, 50, 81-95, (2017)
Tez:
-
8) "NEW SUBCLASSES OF ANALYTIC AND BI-UNIVALENT FUNCTIONS INVOLVING A NEW INTEGRAL OPERATOR DEFINED BY POLYLOGARITHM FUNCTION", AKGÜL, ARZU, THEORY AND APPLICATIONS OF MATHEMATICS COMPUTER SCIENCE, 7(2), 31-40, (2017)
Tez:
-
9) "ON THE COEFFICIENT ESTIMATES OF ANALYTIC AND BI-UNIVALENT M-FOLD SYMMETRIC FUNCTIONS", AKGÜL, ARZU, MATHEMATICA AETERNA, 7,3, 253-260, (2017)
Tez:
-
10) "COEFFICIENT ESTIMATES ASSOCIATED WITH A NEW SUBCLASS OF BI-UNIVALENT FUNCTIONS", AKGÜL, ARZU and ALTINKAYA, ŞAHSENE, ACTA UNIVERSITATIS APULENSIS, 52 , 121-128, (2017)
Tez:
-
11) "On a certan subclass of meromorphic functions defined by Hilbert space operator", AKGÜL, ARZU , BULUT ,SERAP, Acta Universitatis Apulensis, 45, 1-9, (2016)
Tez:
-
12) "A new subclass of meromorphic functions defined by Hilbert space operatör", AKGÜL, ARZU, Honam Mathematical Journal, 38(3), 495-506, (2016)
Tez:
-
13) "Fredholm Joint Spectrum for Families of Operators", AKGÜL, ARZU , BAYRAMOV,SADİ, Global Analysis and Applied Mathematics, AIP conferance Proceedings, 729, 309-317, (1990)
Tez:
-